# SDR DXTA2013070505433

- Difficulty date: July 5, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N435QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4068
- Aircraft time: 4,208 hours, 2,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Leaking
- Location: Adf Antenna
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL300,  A HUMMING OR RUSHING NOISE WAS HEARD COMING FROM ABOVE HEADLINER ADJACENT TO CEO'S SEAT (BETWEEN FIRST 2 FWD FACING SEATS).  AT FL400,  NOISE INTENSIFIED AND WAS DISRUPTIVE TO PAX. A NOTICEABLE VIBRATION COULD BE FELT IN THE HEADLINER. ON DESCENT THROUGH FL 200 NOISE STARTED TO DISSIPATE.  FOUND A LEAK BELOW ADF FAIRING. REPLACED SPACERS ON BOTH ADF ANTENNAS IAW 39-54-03 REV. 27. RESEALED IAW 10-02-00.  REINSTALLED ADF ANTENNAS IAW CMP 39520516. PRESSURIZED IAW AMM 21-31-00. FOUND SATISFACOTORY. PERFORMED ADF 1 AND 2 OPS CHECKS IAW COPR 395203-4. OPS CHECKED GOOD.
